Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some studies on $ \Pi$-coherent rings


Author: Ming Yi Wang
Journal: Proc. Amer. Math. Soc. 119 (1993), 71-76
MSC: Primary 16E10; Secondary 16D80, 16E50
DOI: https://doi.org/10.1090/S0002-9939-1993-1150657-1
MathSciNet review: 1150657
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An internal description and a classification of $ \Pi $-coherent rings are obtained by using $ W$-ideals and FGT-projective dimension, respectively, as defined in this paper.


References [Enhancements On Off] (What's this?)

  • [1] V. Camillo, Coherence for polynomial rings, J. Algebra 132, (1990), 72-76. MR 1060832 (91c:16018)
  • [2] M. F. Jones, Flatness and $ f$-projective of torsion-free modules and injective modules, Lecture Notes in Math., vol. 951, Springer-Verlag, Berlin and New York,
  • [3] Wang Mingyi, The dual modules over $ GN$-rings, J. Guangxi Normal Univ. 2 (1990), 11-15.
  • [4] C. R. Hajarnavis, On dual rings and their modules, J. Algebra 93 (1985), 253-266. MR 786753 (86i:16016)
  • [5] B. Stenstrom, Rings of quotients, Springer-Verlag, Berlin, Heidelberg, and New York, 1975. MR 0389953 (52:10782)
  • [6] Xu Yansong, Coherent rings and $ IF$-rings are characterized by $ FP$-injective modules, J. Math. Res. Exposition 1 (1986), 5-10.
  • [7] I. Kaplansky, Commutative rings, The Univ. of Chicago Press, Chicago, IL, 1974. MR 0345945 (49:10674)
  • [8] S. Glaz, Commutative coherent rings, Lecture Notes in Math., vol. 1371, Springer-Verlag, Berlin and New York, 1968. MR 999133 (90f:13001)
  • [9] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 0157984 (28:1212)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16E10, 16D80, 16E50

Retrieve articles in all journals with MSC: 16E10, 16D80, 16E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1150657-1
Keywords: $ \Pi $-coherent rings, $ W$-ideals, FGT-projective dimensions, regular self-injective rings
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society